BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 2 >

Please use this identifier to cite or link to this item:

Title: Perturbations of Systems Describing the Motion of a Particle in Central Fields
Authors: Christov, Ognyan
Dragnev, Dragomir
Keywords: Particle in Central Field
Abelian Integrals
Picard-Fuchs Equations
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 2, (1995), 91p-108p
Abstract: The present paper deals with the KAM-theory conditions for systems describing the motion of a particle in central field.
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol21-num2-1995-p091-p108.pdf495.79 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License